MathSciNet Relay Station
MathSciNet bibliographic data
MR2462585 35Q20 (35A27 35H10 35S05)
Alexandre, R.; Morimoto, Y.; Ukai, S.; Xu, C.-J.; Yang, T. Uncertainty principle and kinetic equations. J. Funct. Anal. 255 (2008), no. 8, 2013–2066.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement